# SDR SWAA2013102121311

- Difficulty date: October 10, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 35,601 hours, 20,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR STRUCTURE AT EXPANSION JOINT FLOOR SUPPORT CHANNEL CRACKED AT STATION 540, LBL 1.  R & R JOINT IAW SRM & DRAWING.
